# SDR EBVR20161219001

- Difficulty date: November 3, 2016
- Submitted: December 19, 2016
- Operation: General aviation
- Aircraft: N175MX
- Make and model: Lear 45LEAR
- Aircraft serial: 497
- Aircraft time: 892 hours, 697 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 516002
- Part serial: 0555
- Condition: Discharged
- Location: Apu Bay
- Part time: 892 hours, 697 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTICED ISSUE DURING A DELIVERY INSPECTION AFTER MAINTENANCE WAS COMPLETED. FOUND APU BOTTLE DISCHARGED BY LOOKING AT THE PRESSURE GAUGE IN THE TAILCONE. NO INDICATION IN THE COCKPIT THAT THE BOTTLE WAS DISCHARGED. FIRE BOTTLE SQUIB WAS DISCHARGED.  REPLACED FIRE BOTTLE AND SQUIB.  AIRCRAFT WAS RELEASED FOR FLIGHT. THIS REPORT IS A CORRECTION TO A REPORT SUBMITTED IN 12/6/2016.  "PROBLEM DESCRIPTION" WAS THE ONLY AREA THAT HAD CHANGES.
